# SDR 01FDEA00584

- Difficulty date: July 20, 2001
- Submitted: July 22, 2001
- Operation: Air carrier
- Aircraft: N223FE
- Make and model: Boeing 727233
- Aircraft serial: 20935
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: HG480B13
- Part serial: J1455
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

ON ROTATION CAPT AIRSPEED IND MACH AND A/S BARREL OFF FLAG CAME INTO VIEW.  REMOVED AND REPLACED AIR DATA COMPUTER.  PERFORMED BITE TEST.  ALL SYS OK FOR SERVICE.
